Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Need advice on de-addiction from bath salts abuse

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi just wanted to ask how do you sober up after using "bath salts?"
Posted Tue, 19 Jun 2012 in Drug Abuse
Answered by Dr. Chakravarthy Mazumdar 10 hours later

The first thing or best thing is to have 'determination' to give it up. It self is done with the support of friends and family.
Avoid all the situations that bring in thoughts to consume these banned substances. Keep away from people who encourage or involve in trafficking them.
In addition you need an experts advice in the form of face to face counseling. You will find some addiction medicine counselors in your region. It is worth to take their help and experiences as well.
Spend your finances and energy towards positive activities like trekking, biking, XXXXXXX and child / elderly care.
You will find more options opening as you have a discussion with a counselor.
I do not think there are any effective drugs that bring in a change in a day. However some adjuvants are prescribed by doctors.

I will keep writing you if there are few more options. Let me know if you need anything specific.

All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor